This work may not be copied, distributed, displayed, published, reproduced, transmitted, modified, posted, sold, licensed, or used for commercial purposes. By downloading this file, you are agreeing to the publisher’s Terms & Conditions.

Letters To the Editor

Mania Associated With Initiation of Ziprasidone

Brock P. Nolan, MD; and Jerome J. Schulte, Jr., MD

Published: March 15, 2003

Article Abstract

Letter to the Editor

Sir: The efficacy of atypical antipsychotics in the treatment of psychotic disorders is well established. Although olanzapine carries an additional indication for bipolar disorder, there are cases of mania associated with risperidone and olanzapine treatment in some patients. We present a case report of mania that was apparently induced in a patient shortly after beginning therapy with another atypical antipsychotic, ziprasidone.


Some JCP and PCC articles are available in PDF format only. Please click the PDF link at the top of this page to access the full text.

Volume: 64

Quick Links: Bipolar Disorder

Sign-up to stay
up-to-date today!

SUBSCRIBE

Already registered? Sign In

Original Research

Prevalence and Correlates of Obsessive-Compulsive Symptoms in Individuals With Schizophrenia, Schizoaffective Disorder, or Bipolar Disorder

Prevalence and correlates of obsessive-compulsive symptoms and OCD were identified from the case records of over 22,500...

Read More...